Volume 19, issue 5 (2019)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20
Issue 4, 1601–2143
Issue 3, 1073–1600
Issue 2, 531–1072
Issue 1, 1–529

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Seifert surfaces for genus one hyperbolic knots in the $3$–sphere

Luis G Valdez-Sánchez

Algebraic & Geometric Topology 19 (2019) 2151–2231
Abstract

We prove that any collection of mutually disjoint and nonparallel genus one orientable Seifert surfaces in the exterior of a hyperbolic knot in the 3–sphere has at most 5 components and that this bound is optimal.

Keywords
hyperbolic knot, genus one knot, Seifert surface
Mathematical Subject Classification 2010
Primary: 57M25
Secondary: 57N10
References
Publication
Received: 14 August 2017
Revised: 6 July 2018
Accepted: 22 August 2018
Published: 20 October 2019
Authors
Luis G Valdez-Sánchez
Department of Mathematical Sciences
University of Texas at El Paso
El Paso, TX
United States